MathSciNet Relay Station
MathSciNet bibliographic data
MR2510132 60H15 (35R60)
Caruana, Michael; Friz, Peter Partial differential equations driven by rough paths. J. Differential Equations 247 (2009), no. 1, 140–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement